Duke Mathematical Journal

Wiener’s criterion for divergence form parabolic operators with C1-Dini continuous coefficients

Eugene B. Fabes, Nicola Garofalo, and Ermanno Lanconelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 59, Number 1 (1989), 191-232.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K20: Initial-boundary value problems for second-order parabolic equations


Fabes, Eugene B.; Garofalo, Nicola; Lanconelli, Ermanno. Wiener’s criterion for divergence form parabolic operators with $C^1$ -Dini continuous coefficients. Duke Math. J. 59 (1989), no. 1, 191--232. doi:10.1215/S0012-7094-89-05906-1. https://projecteuclid.org/euclid.dmj/1077307837

Export citation


  • [A] D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 607–694.
  • [CC] C. Constantinescu and A. Cornea, Potential Theory on Harmonic Spaces, Springer-Verlag, Berlin, 1972.
  • [EG] L. C. Evans and R. F. Gariepy, Wiener's criterion for the heat equation, Arch. Rational Mech. Anal. 78 (1982), no. 4, 293–314.
  • [F] B. Fuglede, On the theory of potentials in locally compact spaces, Acta Math. 103 (1960), 139–215.
  • [GL1] N. Garofalo and E. Lanconelli, Wiener's criterion for parabolic equations with variable coefficients and its consequences, Trans. Amer. Math. Soc. 308 (1988), no. 2, 811–836.
  • [GL2] N. Garofalo and E. Lanconelli, Asymptotic behavior of fundamental solutions and potential theory of parabolic operators with variable coefficients, Math. Ann. 283 (1989), no. 2, 211–239.
  • [L1] E. Lanconelli, Sul problema di Dirichlet per l'equazione del calore, Ann. Mat. Pura Appl. (4) 97 (1973), 83–114.
  • [L2] E. Lanconelli, Sul problema di Dirichlet per equazioni paraboliche del secondo ordine a coefficienti discontinui, Ann. Mat. Pura Appl. (4) 106 (1975), 11–38.
  • [L3] E. Lanconelli, Sul confronto della regolarità dei punti di frontiera rispetto ad operatori lineari parabolici diversi, Ann. Mat. Pura Appl. (4) 114 (1977), 207–227.
  • [LSW] W. Littman, G. Stampacchia, and H. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43–77.
  • [M] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101–134.
  • [Pe] I. Petrowsky, Zur ersten Randwertaufgabe der Wärmeleitungsgleichung, Compositio Math. 1 (1935), 383–419.
  • [W] N. Wiener, The Dirichlet problem, J. Math. and Phys. 3 (1924), 127–146.